# SDR TWYA20141031001

- Difficulty date: October 27, 2014
- Submitted: November 1, 2014
- Operation: Air carrier
- Aircraft: N523JL
- Make and model: Pilats PC1245
- Aircraft serial: 523
- Aircraft time: 7,150 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 06603137311
- Part serial: 4941
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE PILOT'S SIDE EADI WENT BLANK & THE CREW SMELLED THE ODOR OF SMOKE CAUSING THEM TO RETURN.
